OSA's Digital Library

Journal of the Optical Society of America

Journal of the Optical Society of America

  • Vol. 70, Iss. 9 — Sep. 1, 1980
  • pp: 1075–1079

Semiuniform asymptotic expansions of the diffraction integral

E. Loh, Jr.  »View Author Affiliations


JOSA, Vol. 70, Issue 9, pp. 1075-1079 (1980)
http://dx.doi.org/10.1364/JOSA.70.001075


View Full Text Article

Acrobat PDF (510 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

Previous asymptotic expansions of the diffraction integral are valid for only certain regions in the observation plane. This paper gives a method for calculating semiuniform expansions that are valid in the intermediate regions. They are especially useful and simple for the near-axis field of a circularly symmetric aperture. The case for circularly symmetric ρ2v. aberrations is presented.

© 1980 Optical Society of America

Citation
E. Loh, Jr., "Semiuniform asymptotic expansions of the diffraction integral," J. Opt. Soc. Am. 70, 1075-1079 (1980)
http://www.opticsinfobase.org/josa/abstract.cfm?URI=josa-70-9-1075

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited